Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D; Jensen, J (1989). Local and tail approximations near the Poisson limit. Scandinavian Journal of Statistics, 16(1):75-87.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1989
Deposited On:04 Mar 2010 14:47
Last Modified:28 Nov 2013 01:49
Publisher:Wiley-Blackwell
ISSN:0303-6898
Free access at:Related URL. An embargo period may apply.
Official URL:http://www.jstor.org/stable/4616123
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/BJensen.pdf
Citations:Web of Science®. Times Cited: 22
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page